Follow
C Dineshkumar
C Dineshkumar
Post Doctoral Fellow, Kunsan National University, Gunsan-si, Jeonbuk-54150, Rep. of Korea.
Verified email at vitstudent.ac.in - Homepage
Title
Cited by
Cited by
Year
A discussion on approximate controllability of Sobolev-type Hilfer neutral fractional stochastic differential inclusions
C Dineshkumar, KS Nisar, R Udhayakumar, V Vijayakumar
Asian Journal of Control, 1-17, 2021
832021
A note on the approximate controllability of Sobolev type fractional stochastic integro-differential delay inclusions with order 1< r< 2
C Dineshkumar, R Udhayakumar, V Vijayakumar, KS Nisar, A Shukla
Mathematics and Computers in Simulation 190, 1003-1026, 2021
752021
A discussion on the approximate controllability of Hilfer fractional neutral stochastic integro-differential systems
C Dineshkumar, R Udhayakumar, V Vijayakumar, KS Nisar
Chaos, Solitons & Fractals 142, 110472, 2021
722021
Approximate controllability of second order nonlocal neutral differential evolution inclusions
V Vijayakumar, R Udhayakumar, C Dineshkumar
IMA Journal of Mathematical Control and Information 38 (1), 192-210, 2021
642021
A note concerning to approximate controllability of Atangana-Baleanu fractional neutral stochastic systems with infinite delay
C Dineshkumar, R Udhayakumar, V Vijayakumar, KS Nisar, A Shukla
Chaos, Solitons & Fractals 157, 111916, 2022
552022
A note on approximate controllability for nonlocal fractional evolution stochastic integrodifferential inclusions of order r ∈ (1 , 2) with delay
C Dineshkumar, R Udhayakumar, V Vijayakumar, A Shukla, KS Nisar
Chaos, Solitons and Fractals 153, 1-16, 111565, 2021
552021
New results concerning to approximate controllability of Hilfer fractional neutral stochastic delay integro‐differential systems
C Dineshkumar, R Udhayakumar
Numerical Methods for Partial Differential Equations 37 (2), 1072-1090, 2021
362021
New discussion about the approximate controllability of fractional stochastic differential inclusions with order 1<r<2
C Dineshkumar, KS Nisar, R Udhayakumar, V Vijayakumar
Asian Journal of Control, 1-15, 2021
302021
New discussion regarding approximate controllability for Sobolev-type fractional stochastic hemivariational inequalities of order r∈(1, 2)
C Dineshkumar, R Udhayakumar, V Vijayakumar, A Shukla, KS Nisar
Communications in Nonlinear Science and Numerical Simulation 116, 106891, 2023
272023
Results on approximate controllability of neutral integro‐differential stochastic system with state‐dependent delay
C Dineshkumar, R Udhayakumar, V Vijayakumar, K Sooppy Nisar
Numerical Methods for Partial Differential Equations 40 (1), e22698, 2024
262024
Approximate controllability of Atangana-Baleanu fractional neutral delay integrodifferential stochastic systems with nonlocal conditions
YK Ma, C Dineshkumar, V Vijayakumar, R Udhayakumar, A Shukla, ...
Ain Shams Engineering Journal, 1-27, 2022
252022
A note on existence and approximate controllability outcomes of Atangana–Baleanu neutral fractional stochastic hemivariational inequality
C Dineshkumar, R Udhayakumar, V Vijayakumar, KS Nisar, A Shukla, ...
Results in Physics 38, 105647, 2022
232022
Results on approximate controllability of fractional stochastic Sobolev‐type Volterra–Fredholm integro‐differential equation of order 1 < r < 2
C Dineshkumar, R Udhayakumar
Mathematical Methods in the Applied Sciences 45 (11), 6691-6704, 2022
182022
Results on approximate controllability of nondensely defined fractional neutral stochastic differential systems
C Dineshkumar, R Udhayakumar
Numerical Methods for Partial Differential Equations 38 (4), 733-759, 2022
172022
Discussion on the approximate controllability of nonlocal fractional derivative by Mittag-Leffler kernel to stochastic differential systems
C Dineshkumar, R Udhayakumar, V Vijayakumar, A Shukla, KS Nisar
Qualitative Theory of Dynamical Systems 22 (1), 27, 2023
132023
Controllability discussion for fractional stochastic Volterra–Fredholm integro-differential systems of order 1 < r < 2
C Dineshkumar, V Vijayakumar, R Udhayakumar, A Shukla, KS Nisar
International Journal of Nonlinear Sciences and Numerical Simulation 24 (5 …, 2023
112023
Hilfer fractional neutral stochastic Sobolev-type evolution hemivariational inequality: Existence and controllability☆
YK Ma, C Dineshkumar, V Vijayakumar, R Udhayakumar, A Shukla, ...
Ain Shams Engineering Journal 14 (9), 102126, 2023
82023
A note concerning to approximate controllability of Atangana–Baleanu fractional neutral stochastic integro‐differential system with infinite delay
C Dineshkumar, Y Hoon Joo
Mathematical Methods in the Applied Sciences 46 (9), 9922-9941, 2023
42023
A Note on Existence of Global Solutions for Impulsive Functional Integrodifferential Systems
C Dineshkumar, R Udhayakumar
Discontinuity, Nonlinearity, and Complexity 10 (3), 397-407, 2020
42020
Results on approximate controllability for fractional stochastic delay differential systems of order
C Dineshkumar, V Vijayakumar, R Udhayakumar, KS Nisar, A Shukla
Stochastics and Dynamics 23 (06), 2350047, 2023
22023
The system can't perform the operation now. Try again later.
Articles 1–20